{"page":"231 - 248","acknowledgement":" Financial support was provided in part by NSF Grants DMS-0072675 and DMS-0305505.","main_file_link":[{"url":"http://arxiv.org/abs/math/0310141","open_access":"1"}],"day":"01","author":[{"id":"4A0666D8-F248-11E8-B48F-1D18A9856A87","first_name":"Tamas","full_name":"Tamas Hausel","last_name":"Hausel"},{"full_name":"Proudfoot, Nicholas J","last_name":"Proudfoot","first_name":"Nicholas"}],"publisher":"Elsevier","publication":"Topology","type":"journal_article","extern":1,"status":"public","abstract":[{"lang":"eng","text":"We study an integration theory in circle equivariant cohomology in order to prove a theorem relating the cohomology ring of a hyperkähler quotient to the cohomology ring of the quotient by a maximal abelian subgroup, analogous to a theorem of Martin for symplectic quotients. We discuss applications of this theorem to quiver varieties, and compute as an example the ordinary and equivariant cohomology rings of a hyperpolygon space."}],"_id":"1463","publist_id":"5735","quality_controlled":0,"date_published":"2005-01-01T00:00:00Z","publication_status":"published","month":"01","citation":{"mla":"Hausel, Tamás, and Nicholas Proudfoot. “Abelianization for Hyperkähler Quotients.” Topology, vol. 44, no. 1, Elsevier, 2005, pp. 231–48, doi:10.1016/j.top.2004.04.002.","ista":"Hausel T, Proudfoot N. 2005. Abelianization for hyperkähler quotients. Topology. 44(1), 231–248.","short":"T. Hausel, N. Proudfoot, Topology 44 (2005) 231–248.","ama":"Hausel T, Proudfoot N. Abelianization for hyperkähler quotients. Topology. 2005;44(1):231-248. doi:10.1016/j.top.2004.04.002","ieee":"T. Hausel and N. Proudfoot, “Abelianization for hyperkähler quotients,” Topology, vol. 44, no. 1. Elsevier, pp. 231–248, 2005.","chicago":"Hausel, Tamás, and Nicholas Proudfoot. “Abelianization for Hyperkähler Quotients.” Topology. Elsevier, 2005. https://doi.org/10.1016/j.top.2004.04.002.","apa":"Hausel, T., & Proudfoot, N. (2005). Abelianization for hyperkähler quotients. Topology. Elsevier. https://doi.org/10.1016/j.top.2004.04.002"},"doi":"10.1016/j.top.2004.04.002","date_created":"2018-12-11T11:52:10Z","date_updated":"2021-01-12T06:50:55Z","intvolume":" 44","oa":1,"year":"2005","volume":44,"title":"Abelianization for hyperkähler quotients","issue":"1"}